Publication detail

Newton-Kantorovich and Smale uniform type convergence theorem for a deformed Newton method in Banach spaces

LIN, R. ZHAO, Y. ŠMARDA, Z. KHAN, Y. WU, Q.

Original Title

Newton-Kantorovich and Smale uniform type convergence theorem for a deformed Newton method in Banach spaces

English Title

Newton-Kantorovich and Smale uniform type convergence theorem for a deformed Newton method in Banach spaces

Type

journal article in Web of Science

Language

en

Original Abstract

Newton-Kantorovich and Smale uniform type of convergence theorem of a deformed Newton method having the third-order convergence is established in a Banach space for solving nonlinear equations. The error estimate is determined to demonstrate the efficiency of our approach. The obtained results are illustrated with three examples

English abstract

Newton-Kantorovich and Smale uniform type of convergence theorem of a deformed Newton method having the third-order convergence is established in a Banach space for solving nonlinear equations. The error estimate is determined to demonstrate the efficiency of our approach. The obtained results are illustrated with three examples

Keywords

Smale uniform type of convergence theorem; deformed newton method

RIV year

2014

Released

02.12.2013

Publisher

Hindawi

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

8

Pages count

8

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT107627,
  author="Rongfei {Lin} and Yueqing {Zhao} and Zdeněk {Šmarda} and Yasir {Khan} and Qingbiao {Wu}",
  title="Newton-Kantorovich and Smale uniform type convergence theorem for a deformed Newton method in Banach spaces",
  annote="Newton-Kantorovich and Smale uniform type of convergence theorem of a deformed Newton method having the third-order convergence is established in a Banach space for solving nonlinear equations. The error estimate is determined to demonstrate the efficiency of our approach. The obtained results are illustrated with three examples",
  address="Hindawi",
  chapter="107627",
  doi="10.1155/2013/923898",
  howpublished="online",
  institution="Hindawi",
  number="1",
  volume="2013",
  year="2013",
  month="december",
  pages="1--8",
  publisher="Hindawi",
  type="journal article in Web of Science"
}